MathSciNet Relay Station
MathSciNet bibliographic data
MR1415932 30D05 (28D05)
Christensen, J. P. R.; Fischer, P. Ergodic invariant probability measures and entire functions. Acta Math. Hungar. 73 (1996), no. 3, 213–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement